# SDR AALA20180815007

- Difficulty date: August 15, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 52,950 hours, 21,842 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: BAC1496377
- Condition: Corroded
- Location: Bs 727d-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON  LEFT TRANSITION PANEL BETWEEN BS 727D AND 767.   INSTALLED SPLICES AND ANGLE FROM BS 727E +12 - 747 +14 IAW SRM 53-00-53-2R,  51-00-05-1 AND DWG 146A7502.
